# SDR CA960325001

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5751 · Ailerons
- Part: Pin
- Part number: 85740201001
- Condition: Corroded
- Location: Aileron Hinge
- Component: Dhav, 85740213102
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)RIGHT AILERON OUTBOARD HINGE INBOARD HOLE AND HINGE PIN SEVERELY PITTED. PIN AND FITTING REPLACED.
